# SDR REXA2013041700747

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 12,444 hours, 8,900 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 12D LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED SEAT 12D LIFE VEST IAW AMM 25-61-03.
